# SDR FDEA201609183308

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 112N700357
- Condition: Migrated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON STRUT WING INBD SIDE LOAD FITTING AT WS313.50 FOUND WITH SHIMS MIGRATION.  COMPLIED WITH EA F-5740-T0328306 P1.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
